MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B

ST. JUDE MEDICAL - NEUROMODULATION 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Model Number 6170
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A corrective/preventive action plan has been initiated by the manufacturer to address this issue.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
The record is being proactively initiated based on the acknowledged implanted or unknown status which was in response to the medical device recall removal activity, letter dated 11oct2018.The listed serial number for the infinity dbs (deep brain stimulation) lead may contain an electrode that was not manufactured according to specification.No consequences or impact to the patient have been reported.
 
Event or Problem Description
Additional information received indicated the radiograph is normal; therefore, the material segregation issue described in fsca 1627487-10/16/18-001-r did not affect this lead.No additional action with the patient is necessary.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8069142
Report Number1627487-2018-12023
Device Sequence Number16675624
Product Code MHY
UDI-Device Identifier05415067020635
UDI-Public05415067020635
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2020
Device Model Number6170
Device Catalogue Number6170
Device Lot Number6320021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487-10/16/18-001-R
Patient Sequence Number1